# SDR USAA2011101900017

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 10,974 hours, 3,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99017130020
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL BETWEEN FR12 TO FR16, S23, Y0.  REPLACED FLOOR PANEL BETWEEN FR12 TO FR16, S23, Y0 IAW MCGILL IRM 9701 REV G.
